# SDR RAIA00309253

- Difficulty date: September 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 10,029 hours, 9,433 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 1 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

52366-PIT- ENG NR 1 T/R DISAGREE.  MAINTENANCE PLACED NR 1 T/R ON DEFERRAL PER MEL.  SUBSEQUENTLY CLEARED DMI BY REPAIRING T/R ELECTRICAL HARNESS.
